# SDR AALA201902199006

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 4,113 hours, 1,707 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47456021
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: SMOKE DETECTOR SOUNDED IN LAV R4. SMOKE LIGHT ILLUMINATED IN FLIGHT DECK. NO SMOKE OR FIRE WAS FOUND. REMOVED AND REPLACED LAV R4 SMOKE DETECTOR IAW AMM 26-14-01.
